# SDR C2XA10RI157

- Difficulty date: December 11, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145LR
- Aircraft serial: 145085
- Aircraft time: 29,114 hours, 21,665 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Stuck
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 2251 - IND - FLIGHT CREW REPORTED FLAP STUCK AT 9 DEGREES ON CLIMB.  CREW PERFORMED AIR RETURN AND LANDED UNEVENTFULLY.  FLAPS SYSTEM RESET AND OPERATIONAL CHECK SUCCESSFUL.  ACFT WAS APPROVED TO RETURN TO SERVICE.
